On the control of finite-dimensional mechanical systems with unilateral constants

Abstract : This paper focuses on the problem of the control of a class of mechanical systems with a finite number of degrees-of-freedom, subject to unilateral constraints on the position. Roughly speaking, those systems are described by a set of ordinary differential equations that represent smooth dynamics, together with an algebraic inequality condition F(q) ≥ 0 (where q is the vector of generalized coordinates) and an impact rule relating the interaction impulse and the velocity. Nonsmooth dynamics is at the core of the study of such systems. This implies one can suitably define solutions and stability concepts that fit with the considered model. Then, we discuss the closed-loop control problem, and we analyze various switching control strategies.
Document type :
Journal articles
Complete list of metadatas

Cited literature [65 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02301675
Contributor : Delphine Le Piolet <>
Submitted on : Wednesday, November 6, 2019 - 5:09:09 PM
Last modification on : Saturday, November 9, 2019 - 1:46:47 AM

File

brogliato1997.pdf
Files produced by the author(s)

Identifiers

Collections

UGA

Citation

Bernard Brogliato, Silviu-Iulian Niculescu, Pascal Orhant. On the control of finite-dimensional mechanical systems with unilateral constants. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 1997, 42 (2), pp.200-215. ⟨10.1109/9.554400⟩. ⟨hal-02301675⟩

Share

Metrics

Record views

25

Files downloads

5